# SDR P5CA0100590

- Difficulty date: July 29, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Aircraft time: 85,733 hours, 21,252 cycles
- Engine: Pwa JT9D7A
- Engine time: 73,935 hours, 17,069 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, E, A

## Discrepancy

DURING CLIMBOUT NR 3 ENGINE FIRE LIGHT CAME ON WITH FIRE LOOPS BOTH AT 9 ALSO STARTER VALVE OPEN LIGHT.  ZERO OIL QTY CSD OIL AND RISE IN TEMP READING.  ZERO N2 RPM AND N1 14 PERCENT.  RAN ENG FIRE CHECK LIST BOTH LIGHTS STAYED ON.  ENGINE REMOVED AND REPLACED PER POLAR WORK CARD M7100-002. REMOVED AND REPLACED FIRE BOTTLE AND SQUIB.  ENG S/N ON 695757.
